# SDR HEEA079199

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 2,116 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143802240D
- Part serial: 9036171
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY COVER MISSING. PERFORMED PRELIMINARY INSPECTION AND REPLACED BAD DISPLAY LENS.  REPAIRED.  REALIGNED BUTTONS AND FACEPLATE.  BENCH CHECK GOOD.
